Hi everyone, my name is Sara, and my mom has just been diagnosed with UC. She had a colonoscopy 2 weeks ago, and she was put on Asacol that same day. Things have gotten really bad since that day and now she can’t even keep the soup from the intro diet in her. She has a lot of blood and mucus and pains like contractions where she feels like she wants to bear down and push. I’m so worried about her because she is so weak, her stomach hurts so bad too. I’m almost wondering if the Asacol has caused a bad reaction because it’s just got worse since she started the pills. The doctor uppered her to another Asacol pill yesterday and then last night she suffered really bad, she was up almost every hour! Do you think it’s a bad idea to take her off the pills and just try the diet? I don’t want to mess with her meds but I just feel like the doctor will just say she needs surgery. He said that she shouldn’t still be bleeding with the Asacol but she definite ly is. She’s also on stool softener, doesn’t that seem crazy too? I feel like the stool softener would just make things go through her faster!
Maybe I’m just at the point of looking into it too much. Any feedback is appreciated SO SO MUCH!( I have the book Breaking the Vicious Cycle, and we are following that.) thank you Adam for making this website!
All of the posts from “Annonymous UC” are from ulcerative colitis people who anonymously submitted stories or Doctor Reviews, medication, supplement reviews etc… I post all these stories to the site, but they’re different from my own personal stories so hopefully this account makes more sense:) -Adam – founder of iHaveUC.com